# SDR MASA200601434

- Difficulty date: May 27, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,096 hours, 4,484 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389K
- Part serial: 0272
- Condition: Malfunctioned
- Location: Slats
- Part time: 6,635 hours, 5,127 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH  6225 PHX - SLAT 1/2 SPEED STATUS MSG.  MAINTENANCE REMOVED AND REPLACED SFECU NR 2.
